# SDR SWIA201023603

- Difficulty date: January 29, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 22,632 hours, 30,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST RED EMERGENCY FLOOR LIGHT INOP.  (FLT 6415)  RELAMPED EMERGENCY LIGHT.
